# SDR P5CA2016091900261

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,713 hours, 19,301 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BACKUP EICAS MSG, FIM 21-61, FT 922, BITE PROCEDURE C/O, NO FAULT FOUND ON THE GROUND.  OPS CHECKED SERVICEABLE.
